# SDR ASAA2018082525911

- Difficulty date: August 25, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 9,924 hours, 3,327 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 20534
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 13,699 hours, 4,057 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED,  WHEN MASTER CAUTION WAS RESET, THE LIGHT EXTINGUISHED.  ACFT GROUNDED. REMOVED & REPLACED THE TCV V139 IAW AMM 21-51-10-000/400-801.  PERFORMED AN OPS TEST IAW AMM 21-51-00-710-801. CHECKED GOOD. NO FAULTS SHOWED. OPS NORMAL.
